i'm trying to use the process of elimination. paxil 10 mg furosemide 40 mg linsinopril 40 mg.
What could cause my b/p to ranges from190/104 to160//90 inin 2 hours?
- 30 Mar 2015 by jw45bk
- 31 March 2015
- paxil, heart failure, high blood pressure, heart attack, furosemide, lisinopril, congestive heart failure, hypertension
Added 30 Mar 2015:
i've had 2h/t 1 stroke age 70
Whatever is causing your HBP, it needs to be addressed immediately with your doctor before you have a stroke or worse. You cannot try to figure this out on your own. Call your doctor immediately and tell them you need to come in ASAP. Then tell him everything you are concerned about.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Nov 2009 • 1 answer
Posted 22 Mar 2012 • 2 answers
Posted 5 Nov 2012 • 2 answers
Posted 27 Mar 2014 • 3 answers
Posted 14 Oct 2015 • 5 answers